International Journal of Mathematics and Mathematical Sciences
Volume 27 (2001), Issue 12, Pages 765-768
On the extended Hardy's inequality
1Department of Mathematics, Anhui Normal University, Anhui, Wuhu City 241000, China
2Department of Mathematics, University of Turku, Turku FIN-20014, Finland
Received 16 February 2000
Copyright © 2001 Yan Ping. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We generalize a strengthened version of Hardy's inequality and
give a new simpler proof.